Crossref Citations
This Book has been
cited by the following publications. This list is generated based on data provided by Crossref.
CASTRAVET, ANA-MARIA
2004.
RATIONAL FAMILIES OF VECTOR BUNDLES ON CURVES.
International Journal of Mathematics,
Vol. 15,
Issue. 01,
p.
13.
DeMarco, Laura
2006.
The moduli space of quadratic rational maps.
Journal of the American Mathematical Society,
Vol. 20,
Issue. 2,
p.
321.
Harada, Megumi
Holm, Tara S
Jeffrey, Lisa C
and
Mare, Augustin-Liviu
2006.
Connectivity properties of moment maps on based loop groups.
Geometry & Topology,
Vol. 10,
Issue. 3,
p.
1607.
Serganova, Vera
and
Skorobogatov, Alexei
2007.
Del Pezzo surfaces and representation theory.
Algebra & Number Theory,
Vol. 1,
Issue. 4,
p.
393.
Kondō, Shigeyuki
2007.
Arithmetic and Geometry Around Hypergeometric Functions.
Vol. 260,
Issue. ,
p.
189.
Arezzo, Claudio
Ghigi, Alessandro
and
Loi, Andrea
2007.
Stable bundles and the first eigenvalue of the Laplacian.
The Journal of Geometric Analysis,
Vol. 17,
Issue. 3,
p.
375.
Paoletti, Roberto
2008.
Szegö kernels, Toeplitz operators, and equivariant fixed point formulae.
Journal d'Analyse Mathématique,
Vol. 106,
Issue. 1,
p.
209.
Casanellas, M.
and
Fernández-Sánchez, J.
2008.
Geometry of the Kimura 3-parameter model.
Advances in Applied Mathematics,
Vol. 41,
Issue. 3,
p.
265.
Lauret, Jorge
2008.
Rational forms of nilpotent Lie algebras and Anosov diffeomorphisms.
Monatshefte für Mathematik,
Vol. 155,
Issue. 1,
p.
15.
Finklea, Bryson
Moore, Terri
Ponomarenko, Vadim
and
Turner, Zachary
2008.
Invariant polynomials and minimal zero sequences.
Involve, a Journal of Mathematics,
Vol. 1,
Issue. 2,
p.
159.
Lawton, Sean
2008.
Poisson geometry of 𝑆𝐿(3,ℂ)-character varieties relative to a surface with boundary.
Transactions of the American Mathematical Society,
Vol. 361,
Issue. 5,
p.
2397.
ABDESSELAM, ABDELMALEK
and
CHIPALKATTI, JAYDEEP
2009.
ON THE LINEAR COMBINANTS OF A BINARY PENCIL.
Glasgow Mathematical Journal,
Vol. 51,
Issue. 3,
p.
481.
Скоробогатов, Алексей Николаевич
Skorobogatov, Alexei Nikolaevich
Скоробогатов, Алексей Николаевич
and
Skorobogatov, Alexei Nikolaevich
2009.
Автоморфизмы и формы торических факторов однородных пространств.
Математический сборник,
Vol. 200,
Issue. 10,
p.
107.
Skorobogatov, Aleksei N
2009.
Automorphisms and forms of toric quotients of homogeneous spaces.
Sbornik: Mathematics,
Vol. 200,
Issue. 10,
p.
1521.
Lawton, Sean
2009.
Obtaining the one-holed torus from pants: Duality in anSL(3,ℂ)-character variety.
Pacific Journal of Mathematics,
Vol. 242,
Issue. 1,
p.
131.
Florentino, Carlos
and
Lawton, Sean
2009.
The topology of moduli spaces of free group representations.
Mathematische Annalen,
Vol. 345,
Issue. 2,
p.
453.
Howard, Benjamin
Millson, John
Snowden, Andrew
and
Vakil, Ravi
2009.
The equations for the moduli space of n points on the line.
Duke Mathematical Journal,
Vol. 146,
Issue. 2,
Petitjean, Sylvain
2009.
Nonlinear Computational Geometry.
Vol. 151,
Issue. ,
p.
189.
Chipalkatti, Jaydeep
2010.
On the ideals of general binary orbits: The low order cases.
Journal of Algebra,
Vol. 324,
Issue. 1,
p.
81.
Böhning, Christian
and
Graf von Bothmer, Hans-Christian
2010.
Rationality of the moduli spaces of plane curves of sufficiently large degree.
Inventiones mathematicae,
Vol. 179,
Issue. 1,
p.
159.